Duke Mathematical Journal

Singularities and rank one properties of Hessian measures

Patricio Aviles and Yoshikazu Giga

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 58, Number 2 (1989), 441-467.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077307533

Digital Object Identifier
doi:10.1215/S0012-7094-89-05820-1

Mathematical Reviews number (MathSciNet)
MR1016429

Zentralblatt MATH identifier
0711.49062

Subjects
Primary: 49Q15: Geometric measure and integration theory, integral and normal currents [See also 28A75, 32C30, 58A25, 58C35]
Secondary: 26B12: Calculus of vector functions 28A78: Hausdorff and packing measures

Citation

Aviles, Patricio; Giga, Yoshikazu. Singularities and rank one properties of Hessian measures. Duke Math. J. 58 (1989), no. 2, 441--467. doi:10.1215/S0012-7094-89-05820-1. https://projecteuclid.org/euclid.dmj/1077307533


Export citation

References

  • [1] V. I. Arnold, Singularities of systems of rays, Russian Math. Surveys 38 (1983), no. 2, 87–176, transl. of Uspehi M. N.
  • [2] P. Aviles and Y. Giga, A mathematical problem related to the physical theory of liquid crystal configurations, Miniconference on geometry and partial differential equations, 2 (Canberra, 1986) eds. L. Simon and J. Hutchinson, Proc. Centre Math. Anal. Austral. Nat. Univ., vol. 12, Austral. Nat. Univ., Canberra, 1987, pp. 1–16.
  • [3] G. Dal Maso, Integral representation on $\rm BV(\Omega )$ of $\Gamma$-limits of variational integrals, Manuscripta Math. 30 (1979/80), no. 4, 387–416.
  • [4] E. De Giorgi, Nuovi teoremi relativi alle misure $(r-1)$-dimensionali in uno spazio ad $r$ dimensioni, Ricerche Mat. 4 (1955), 95–113.
  • [5] E. De Giorgi, L. Ambrosio, and G. Buttazzo, Integral representation and relaxation for functionals defined on measures, Preprint.
  • [6] F. Demengel, Fonctions à hessien borné, Ann. Inst. Fourier (Grenoble) 34 (1984), no. 2, 155–190.
  • [7] F. Demengel and R. Temam, Convex functions of a measure and applications, Indiana Univ. Math. J. 33 (1984), no. 5, 673–709.
  • [8] R. J. DiPerna, Singularities of solutions of nonlinear hyperbolic systems of conservation laws, Arch. Rational Mech. Anal. 60 (1975/76), no. 1, 75–100.
  • [9] R. J. DiPerna, The structure of solutions to hyperbolic conservation laws, Nonlinear analysis and mechanics: Heriot-Watt Symposium, Vol. IV ed. R. J. Knops, Res. Notes in Math., vol. 39, Pitman, Boston, Mass., 1979, pp. 1–16.
  • [10]1 R. M. Dudley, On second derivatives of convex functions, Math. Scand. 41 (1977), no. 1, 159–174.
  • [10]2 R. M. Dudley, Acknowledgment of priority: “On second derivatives of convex functions”, Math. Scand. 46 (1980), no. 1, 61.
  • [11] C. L. Evans and R. Gariepy, Lectures on Geometric Measure Theory, to appear.
  • [12] H. Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969.
  • [13] W. H. Fleming, The Cauchy problem for a nonlinear first order partial differential equation, J. Differential Equations 5 (1969), 515–530.
  • [14] E. Giusti, Minimal surfaces and functions of bounded variation, Monographs in Mathematics, vol. 80, Birkhäuser Verlag, Basel, 1984.
  • [15] C. Goffman and J. Serrin, Sublinear functions of measures and variational integrals, Duke Math. J. 31 (1964), 159–178.
  • [16] P. L. Lions, Generalized solutions of Hamilton-Jacobi equations, Research Notes in Mathematics, vol. 69, Pitman (Advanced Publishing Program), Boston, Mass., 1982.
  • [17] L. Simon, Lectures on geometric measure theory, Proceedings of the Centre for Mathematical Analysis, Australian National University, vol. 3, Australian National University Centre for Mathematical Analysis, Canberra, 1983.
  • [18] R. Temam, Approximation de fonctions convexes sur un espace de mesures et applications, Canad. Math. Bull. 25 (1982), no. 4, 392–413.
  • [19] A. I. Vol'pert, The Spaces BV and quasilinear equations, Math. USSR-Sbornik 2 (1967), 255–267, English translation.